# SDR QMLA2010092210062

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N431MA
- Make and model: Bell 222U
- Aircraft serial: 47504
- Aircraft time: 10,812 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 222031506103
- Condition: Cracked
- Location: Bs 270
- Part time: 10,812 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FOUND 2 STRUCTURAL CRACKS ALONG STA 270 BULKHEAD, BUTTLINE 8.5 LT, WATERLINE 81.6.  CRACKS ORIGINATE FROM FASTENERS JOINING LT AFT NODAL BEAM SUPPORT PN 222-031-592-103 AND STA 270 BULKHEAD.  NO PREVIOUS REPAIRS, ACFT OUT OF SERVICE.
